MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1210
Medical Device Problem Codes Pacing Problem (1439); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a regular device change out.It was reported that after initial use of cauterization in the pocket of the device, pulsing in the pocket was observed.Once cauterization stopped, the pocket stimulation dissipated.This continued to occur as cauterization was used to open the pocket.Large pulse deflections were noted on electrocardiogram (ekg) with pocket stimulation appearing to indicate unipolar pacing.The device was interrogated again outside the pocket and settings were confirmed as at pre-op to be in bipolar configuration.Auto capture was programmed off and the polarity switched to monitor.No other issues were observed.The pacemaker was replaced successfully.The issue could not be reproduced with the replacement device.The physician commented on a possible zener diode function in relation to electromagnetic function post procedure.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of pacing problem, and therapy delivered to incorrect body area were not confirmed.The device was received from the field with battery voltage above elective replacement indicator (eri) level, and electrocautery marks on the can.Electrical and mechanical analysis performed under nominal and field settings indicated normal functionality.Evaluation of the output signal at field conditions measured all pacing parameters within normal range.Additionally, visual inspection of the header and connector found no contamination or foreign material that could contribute to the reported events.Longevity assessment was performed, and the device was in normal rage of operation with appropriate remaining longevity.

Brand Name
ACCENT SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18784715
Report Number2017865-2024-33480
Device Sequence Number8332975
Product Code NVZ
UDI-Device Identifier05414734502757
UDI-Public05414734502757
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberPM1210
Device Lot Number3746422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale